# SDR VQMA20230807001

- Difficulty date: July 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 16,324 hours, 9,988 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143795
- Part serial: 00119H6366
- Condition: Cracked
- Location: Lh Cockpit
- Part time: 16,324 hours, 9,988 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ANDED AT PBI WITH A SHATTERED COCKPIT LH SIDE WINDOW.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M233231: PILOT SIDE NUMBER 2 WINDOW SHATTERED.  WORK COMPLETED BY NJL AVIATION TECHNICIAN SEBASTIAN FERNANDEZ (A&P#: 3750949) ON MOUNTAIN AVIATION WORK ORDER MTN-6459: REMOVED AND REPLACED PILOT SIDE NUMBER 2 WINDOW(SIDE) AND PERFORMED WINDSHIELD OPS CHECK, PRESSURIZATION ON LEAK CHECK PASSED. NO DEFECT NOTED. ALL WORK WAS DONE IN REF WITH 750 MM 56-12-00. PN OFF: 9914379-5 SN OFF: 00119H6366 PN ON: 9914379-7 SN ON: 23087H0562.
